# SDR USAA2014081100009

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 18,269 hours, 6,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: 0417
- Condition: Low Pressure
- Location: Pax Door
- Part time: 18,281 hours, 6,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX & CREW DOOR DAMPER EMERGENCY CYLINDER BELOW OPERATIONAL LIMITS.  SERVICED RT AFT PAX & CREW DOOR EMER CYLINDER TO ACCEPTABLE OPERATIONAL LIMITS IAW AMM 52-10-00-610-003A.
